# SDR VNAA0208011

- Difficulty date: August 8, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 17,210 hours, 20,489 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A BLUE ANTI-SKID CAS MESSAGE AND ABORTED TAKEOFF.  THE CREW RECYCLED THE AIRCRAFT POWER AND THE MESSAGE CLEARED.  FLIGHT 4181 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITHOUT ANY FURTHER INCIDENTS.
